skin-hair-icon

Beard problem

I am 24 . But I have very less kind f beard . So I want to know is there any kind f treatment by which I will get a very fast result n my beard will form n grow very fast. Thank you .
views-icons 58 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Beard problem

doctor profile image
Dr. Prajakta Kulkarni Hyderabad | General Physician
Answered
Hello there, hair growth for beard is hormonal dependent. To my knowledge, I doubt if it can be grown with medications.
Next Steps
Relax. Hormonal changes will take own pace and issue will be sorted out.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Graphites 30, Acid flour 30 - thrice  a day for 30 days n report afterwards.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Get you serum estradiol checked.
Good and effective treatment available. Begin today before it is too late. Your weight is important info.
Start Lycopodium 200 weekly once.
Report at practo consult with the test result for next prescription.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sri Divya Hyderabad | Homeopath
Answered
hi , try to find out the underlying cause of less hair development of beard and go accordingly with treatment.u can get surely the results.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hi there I understand your concern...may be due to low testosterone levels...people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...Consult nearest endocrinologist they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO